[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Volume 28, Issue 2 (3-2024) ::
Andishe 2024, 28(2): 85-94 Back to browse issues page
Optimal model in the family of queuing systems with infinite capacity
Reza Zarei * , Shahram Yaghoubzadeh Shahrestani , Amrollah Jafari
University of Guilan
Abstract:   (360 Views)

‎The cost function and the system ‎s‎tationary‏‎ probability are two key criteria in the design of queuing systems. In this paper, the aim is to design a single server queuing models with infinite capacity, where the service times in the first model and the interarrival times in the second model are assumed to have an Erlang distribution. For this purpose, a new index based on the cost function and the system reliability probability is introduced, the larger of which indicates the optimality of the model. Several numerical examples and an applied example are presented to explain the computational details of the proposed method.

Article number: 7
Keywords: Erlang distribution‎, Infinite capacity, Cost function‎, ‎Stationary‎ probability‎, ‎Efficacy‎‎ ‎index‎.
Full-Text [PDF 225 kb]   (196 Downloads)    
Type of Study: Research | Subject: Special
Received: 2024/03/27 | Accepted: 2025/01/30 | Published: 2025/02/12
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zarei R, Yaghoubzadeh Shahrestani S, Jafari A. Optimal model in the family of queuing systems with infinite capacity. Andishe 2024; 28 (2) : 7
URL: http://andisheyeamari.irstat.ir/article-1-949-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 28, Issue 2 (3-2024) Back to browse issues page
مجله اندیشه آماری Andishe _ye Amari
Persian site map - English site map - Created in 0.05 seconds with 37 queries by YEKTAWEB 4700